# SDR UALA2013071104836

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 49,904 hours, 19,757 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT NOSE WHEEL VIBRATION FROM LIFTOFF TIL WHEELS IN WELL ON TAKEOFF.  REPLACE NOSE TIRES.
